MAUDE Adverse Event Report: LIFE SPINE INC. SOLSTICE; TAP

LIFE SPINE INC. SOLSTICE; TAP
Model Number 2014-0009
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the reported event, it is likely that the cause of the failure mode was an excessive torsional load placed on the device which exceeded the mechanical strength of the drill/tap.This load was likely contributed to by dense patient bone and/or the application of the load at an off-axis angel from the embedded portion of the tap.Complainant reported no patient impact, however, it is reasonable to assume medical or surgical intervention was required to remove the fractured components from the body cavity.Therefore, this mdr is being submitted out of an abundance of caution.
 
Event or Problem Description
It was stated that, "in the case yesterday, [the doctor] had the tap snap while tapping left c2.".

Brand Name
SOLSTICE
Common Device Name
TAP
Manufacturer (Section D)
LIFE SPINE INC.
13951 quality drive
huntley IL 60142
Manufacturer Contact
bridget kinard
13951 quality drive
huntley, IL 60142
8478846117
MDR Report Key22382417
Report Number3004499989-2025-00015
Device Sequence Number9355070
Product Code KWP
UDI-Device Identifier00190837040215
UDI-Public(01)00190837040215(10)CNW24111
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090343
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2014-0009
Device Lot NumberCNW24111
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/16/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2025
Initial Report FDA Received Date07/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexFemale